# SDR SIMA1634

- Difficulty date: June 11, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GS00542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3318 - EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 11A INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB AT 11A IAW SAAB AMM 33-50-20.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
